Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2014, 9:47 PM CDT for Crawford County, Grant County, Richland County, Wisconsin. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 9:47 PM CDT (02:47 UTC)
- Expired
- Jun 29, 2014, 10:30 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:56 PM CDT | TSTM WND DMG | 1 Nnw Fennimore, WI | TREES AND POWER LINES DOWN. |
| Jun 29, 10:00 PM CDT | TORNADO | 2 Ne Fennimore, WI | EF1 TORNADO VERIFIED UNTIL 1011 PM TO 3NW MONTFORT. 7.7 MILE INTERMITTENT DAMAGE WITH PEAK WIND OF 110 MPH. |
| Jun 29, 10:02 PM CDT | TSTM WND DMG | 2 Ene Fennimore, WI | TREES DOWN ON A HOUSE. 13417 COUNTY ROAD Q. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
589
WUUS53 KARX 300247
SVRARX
WIC023-043-103-300330-
/O.NEW.KARX.SV.W.0073.140630T0247Z-140630T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
SOUTHERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1030 PM CDT
* AT 944 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED FROM
WAUZEKA TO MILLVILLE...OR 10 MILES WEST OF
FENNIMORE...MOVING EAST SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...LANCASTER...
BOSCOBEL...FENNIMORE...MUSCODA...MCGREGOR...BLOOMINGTON...
MARQUETTE...WESTPORT...EXCELSIOR...PRESTON...BRIDGEPORT...LONE
ROCK...ARTHUR...MONTFORT...WAUZEKA...LIVINGSTON AND AVOCA.
* THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS
PREVIOUSLY IN EFFECT FOR CRAWFORD AND GRANT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4292 9114 4303 9118 4307 9118 4323 9086
4334 9019 4317 9020 4321 9030 4320 9043
4271 9043 4268 9044
TIME...MOT...LOC 0244Z 284DEG 30KT 4299 9083
HAIL...1.00IN
WIND...70MPH
$$
MW3 follow-up statements
595
WWUS53 KARX 300253
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
953 PM CDT SUN JUN 29 2014
WIC023-043-103-300330-
/O.CON.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-CRAWFORD WI-GRANT WI-
953 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN RICHLAND...SOUTHERN CRAWFORD AND GRANT COUNTIES...
AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNIMORE...OR
NEAR BOSCOBEL...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
FENNIMORE AROUND 1000 PM CDT.
MUSCODA AROUND 1015 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTPORT...EXCELSIOR...PRESTON...BRIDGEPORT AND LONE ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS EXPECTED TO PRODUCE
WIDESPREAD WIND DAMAGE ACROSS GRANT COUNTY. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4292 9114 4303 9118 4307 9118 4323 9086
4334 9019 4317 9020 4321 9030 4320 9043
4271 9043 4268 9044
TIME...MOT...LOC 0252Z 274DEG 30KT 4304 9073
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
MW332
WWUS53 KARX 300322
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 PM CDT SUN JUN 29 2014
WIC023-300330-
/O.CAN.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
CRAWFORD WI-
1022 PM CDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.
LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0320Z 284DEG 30KT 4298 9042
$$
WIC043-103-300330-
/O.CON.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-GRANT WI-
1022 PM CDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN RICHLAND AND NORTHEASTERN GRANT COUNTIES...
AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
FENNIMORE...OR 14 MILES NORTHWEST OF MINERAL POINT...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEXTONVILLE...EABLE CORNERS...CASTLE ROCK...PRESTON...UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0320Z 284DEG 30KT 4298 9042
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MW661
WWUS53 KARX 300326
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1026 PM CDT SUN JUN 29 2014
WIC043-103-300336-
/O.EXP.KARX.SV.W.0073.000000T0000Z-140630T0330Z/
RICHLAND WI-GRANT WI-
1026 PM CDT SUN JUN 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
NORTHEASTERN GRANT COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY
MORNING FOR SOUTHWESTERN WISCONSIN AND NORTHEASTERN IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.
LAT...LON 4281 9060 4328 9054 4334 9019 4317 9020
4321 9030 4320 9043 4271 9043 4268 9044
TIME...MOT...LOC 0324Z 284DEG 30KT 4298 9042
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:26 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 29, 6:26 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 626 PM CDT SUN JUN 29 2014 .SHORT TERM...(THIS EVENING AND MONDAY) ISSUED AT 220 PM CDT SUN JUN 29 2014 OBVIOUS FOCUS REMAINS SEVERE WEATHER THREAT THIS EVENING AND AGAIN MONDAY. UNFORTUNATELY EVEN SHORT TERM FORECAST HAS LOTS OF UNCERTAINTIES TO HOW THINGS WILL PLAY OUT NEXT 24 TO 36 HOURS. UPPER LOW CONTINUES ACROSS MANITOBA WITH FAST UPPER FLOW/JET ESTABLISHED SOUTH OF THERE...PUNCHING INTO WESTERN GREAT LAKES. SURFACE COLD FRONT STILL RESIDES TO THE WEST OF THE AREA WITH MOIST LOW LEVEL SETUP IN SOUTHWEST FLOW. CONVECTION LAST NIGHT AND SO FAR TODAY HAS KEPT BETTER BOUNDARY TO THE SOUTHWEST OF THE AREA WHERE HIGHER DEW POINTS/MIXED LAYER CAPE RESIDES. TRYING TO WEIGH THE PROS AND CONS FOR ADDITIONAL SEVERE WEATHER TODAY. POTENT MID/UPPER LEVEL JET MAX STREAMING IN WILL AID DEEP SHEAR AND VENTING OF STORMS BUT BETTER MIXED LAYER CAPE SITUATED A BIT FURTHER SOUTH AND WEST. SEEMS LIKE AS CONVECTION MOVES TOWARDS AREA THIS AFTERNOON IT HAS BEEN STRUGGLING SUSTAINING ITSELF WITH AN ELEVATED NATURE. MESOSCALE MODELS REALLY STRUGGLING BUT GETTING MORE CONSISTENT WITH IDEA OF DEVELOPMENT ACROSS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN THIS EVENING BEFORE QUICKLY SHIFTING EAST OF THE AREA. HAVE CONTINUED HIGHEST RAIN CHANCES WITH THAT IDEA...BUT POSSIBILITY OF QUIET WEATHER BACK TO THE NORTH AND WEST. OVERALL LESS CONFIDENT OF WIDESPREAD SEVERE WEATHER BUT CANNOT COMPLETELY RULE IT OUT AT LEAST THROUGH EARLY EVENING. STORMS SHOULD REMAIN PROGRESSIVE IN FLOW SO HAVE OPTED NOT TO ADD A FLASH FLOOD THREAT AT THIS TIME. ANOTHER AREA AHEAD OF UPPER JET COULD TRIGGER STRONGER STORMS ACROSS NORTH CENTRAL WISCONSIN AS WELL BUT FEELING IS BULK OF THIS ACTIVITY WILL BE NORTH OF REGION. ON MONDAY...AS UPPER LOW STARTS TO PUSH A BIT TO THE SOUTHEAST... SHORT WAVE ENERGY WILL CREATE BETTER DYNAMIC FORCING RESPONSE AND A BIT STRONGER LOW LEVEL ADVECTION LEADING TO DEVELOPMENT OF CONVECTION ALONG BOUNDARY DEPENDING ON WHERE IT WILL REESTABLISH TONIGHT. HIGHER INSTABILITIES LIKELY WILL BE LOCKED SOUTH OF THE AREA SO LINE OF CONVECTION COULD FIRE AND QUICKLY RACE EAST AND SOUTH INTO DEEPER MOISTURE. COULD BE RATHER STRONG INITIALLY BUT THREAT APPEARS TO BE SHORT LIVED AND VERY PROGRESSIVE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 220 PM CDT SUN JUN 29 2014 OUTER FORECAST PERIODS WILL SEE THIS UPPER LOW EXIT FLOW WITH MORE AMPLIFICATION. UPPER TROUGH DROPS INTO WESTERN GREAT LAKES TUESDAY AND WEDNESDAY WHICH SHOULD PUSH SEVERE WEATHER THREAT WELL SOUTH AND EAST. EVEN SO...STEEP MID LEVEL LAPSE RATES AS TROUGH PASSES COULD LEAD TO MAINLY DIURNAL SHOWER ACTIVITY. TEMPERATURES WILL ALSO COOL DOWN SIGNIFICANTLY...ESPECIALLY IF MORE CLOUDS AND RAIN SHOWERS ARE OBSERVED. UPPER FLOW AMPLIFIES TOWARDS THE LATTER PART OF THE WEEK MAKING FOR QUIET STRETCH WITH MODERATING TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 626 PM CDT SUN JUN 29 2014 SHOWERS AND EMBEDDED THUNDERSTORMS ARE TRYING TO BECOME MORE NUMEROUS OVER THE UPPER MISSISSIPPI RIVER VALLEY REGION...AHEAD OF A TROUGH OF LOW PRESSURE IN MINNESOTA. THE TAF SITES LIE ON THE NORTHWEST EDGE OF WHERE THIS PRECIPITATION IS LOCATED...AND SINCE THE TROUGH IS PUSHING EAST...ANTICIPATING ONLY A FEW HOURS OF PRECIPITATION AT THE SITES. EXPECTING MUCH OF THE LIGHTNING TO STAY SOUTH OF RST SO NO VCTS MENTIONED THERE...BUT DID KEEP IT AT LSE. ANY STRONGER STORM ACTIVITY LIKELY TO STAY TO THE SOUTH. DRY AIR THEN INVADES FOR THE REST OF THE NIGHT FROM THE WEST...WHICH COMBINED WITH A PERSISTENT BREEZE SHOULD HELP TO KEEP CONDITIONS VFR. WILL NEED TO MONITOR FOR POSSIBLE MVFR BR DEVELOPMENT TOWARDS SUNRISE...BUT PROBABILITY IS TOO LOW TO MENTION AT THIS TIME. HEADING INTO MONDAY...ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY FOR THE REGION...ESPECIALLY NEAR AND SOUTH OF THE TAF SITES. HAVE INCLUDED A VCSH AS EARLY AS 14Z...BUT BETTER CHANCES FOR STORMS WOULD COME TOWARDS 19-20Z. THESE MAY CLEAR OUT OF THE TAF SITES BY 22-23Z. AGAIN...STRONGER STORM ACTIVITY LIKELY TO STAY SOUTH OF THE TAF SITES. THEREFORE...FORECAST STAYS VFR FOR MONDAY. && .HYDROLOGY... ISSUED AT 220 PM CDT SUN JUN 29 2014 PRECIPITABLE WATERS NOT QUITE AS HIGH TONIGHT WITH SOME DRYING NOTED IN LOWER LAYERS. STILL...IF STRONGER STORMS ALIGN THEMSELVES WE COULD SEE AN INCH OF RAIN OR LOCALLY HIGHER...ESPECIALLY WHERE CONVECTION THREAT IS HIGHER. GIVEN BULK OF RAINFALL COULD FALL IN DIFFERENT AREA TONIGHT AND PROGRESSIVE NATURE TO STORMS...NO FLASH FLOOD WATCH POSTED AT THIS TIME. MINOR PROBLEMS CERTAINLY POSSIBLE IN HEAVIER CORES. RIVER FLOODING ISSUES MAINLY ALIGNED MISSISSIPPI RIVER AS THOSE LEVELS REMAIN HIGH AND OR CLIMB. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...SHEA LONG TERM...SHEA AVIATION...AJ HYDROLOGY...SHEA
Hazardous weather outlook, Jun 29, 3:35 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 335 PM CDT SUN JUN 29 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-300915- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 335 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND SOUTH OF I-90 THROUGH THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL. SOME LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. THE MAIN SEVERE THREAT LOOKS TO BE BETWEEN 5 PM AND 10 PM. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SEVERE WEATHER LOOKS POSSIBLE ALONG AND SOUTH OF INTERSTATE 90 ON MONDAY. THE PRIMARY SEVERE WEATHER THREAT WILL LIKELY BE DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING. ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. FROM FRIDAY NIGHT INTO SATURDAY...SCATTERED THUNDERSTORMS WILL BE POSSIBLE. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER THERE WILL BE THE THREAT OF SEVERE WEATHER. FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM THIS EVENING...AND AGAIN ON MONDAY. IN ADDITION...ANY RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS/BOYNE
In the hours before
Local storm report, Jun 29, 8:53 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL FORT ATKINSON 43.14N 91.93W
06/29/2014 E1.75 INCH WINNESHIEK IA PUBLIC
RELAY VIA SHERIFF
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 8:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
854 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL CALMAR 43.18N 91.86W
06/29/2014 E1.00 INCH WINNESHIEK IA PUBLIC
RELAYED VIA SHERIFF
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 9:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 ENE LUDLOW 43.24N 91.55W
06/29/2014 E0.88 INCH ALLAMAKEE IA PUBLIC
LOCATION APPROXIMATE. RELAY FROM EMERGENCY
MANAGEMENT.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 9:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 N BOYD 43.03N 92.26W
06/29/2014 CHICKASAW IA EMERGENCY MNGR
POLE BUILDING DESTROYED, SPORADIC CROP
DAMAGE. TIME ESTIMATED BY RADAR.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 9:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG 2 NNE BOYD 43.04N 92.25W
06/29/2014 CHICKASAW IA PUBLIC
POLE BUILDING DESTROYED.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 29, 9:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT SUN JUN 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 NNE BOYD 43.04N 92.25W
06/29/2014 E2.75 INCH CHICKASAW IA EMERGENCY MNGR
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:23 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 52 min |
| Jun 29, 9:34 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
| Jun 29, 9:59 PM CDT | Tornado Warning | ARX | Grant | 31 min |
| Jun 30, 3:03 AM CDT | Flash Flood Watch | ARX | Crawford, Grant, Richland | 16 hr |
| Jun 30, 1:52 PM CDT | Special Weather Statement | ARX | Grant | 83 min |
| Jun 30, 3:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 77 min |
| Jun 30, 3:50 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 5 hr |
| Jun 30, 4:09 PM CDT | Tornado Warning | ARX | Grant | 21 min |
| Jun 30, 4:16 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 30 min |
| Jun 30, 4:34 PM CDT | High Wind Warning | ARX | Adams, Crawford, Grant, Jackson, Juneau, La Crosse and 3 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.